# SDR 03FDEA02127

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,563 hours, 24,965 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY LEFT KEELBEAM LWR O/B FLANGE BS 1000, STR 29L .  FOUND CORRODED KEELBEAM OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STR 29L KEELBEAM IAW FED EX EA 7-5330-55160.
